# SDR DL76L091102

- Difficulty date: July 3, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 53,295 hours, 7,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP SEATS 21FG THRU 31FG.  REPLACED FUSE IN POWER SUPPLY M9009.  OPS NML.
